Noncommutative independence in the infinite braid and symmetric group

Volume 96 / 2011

Rolf Gohm, Claus Köstler Banach Center Publications 96 (2011), 193-206 MSC: Primary: 46L53; Secondary: 20F36, 20C32, 60G09. DOI: 10.4064/bc96-0-12

Abstract

This is an introductory paper about our recent merge of a noncommutative de Finetti type result with representations of the infinite braid and symmetric group which allows us to derive factorization properties from symmetries. We explain some of the main ideas of this approach and work out a constructive procedure to use in applications. Finally we illustrate the method by applying it to the theory of group characters.

Authors

  • Rolf GohmInstitute of Mathematics and Physics, Aberystwyth University
    Aberystwyth, SY23 3BZ, UK
    e-mail
  • Claus KöstlerInstitute of Mathematics and Physics, Aberystwyth University
    Aberystwyth, SY23 3BZ, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image